MAUDE Adverse Event Report: PERFUSION SYSTEMS OCTOPUS EVOLUTION TISSUE STABILIZER; STABILIZER, HEART

PERFUSION SYSTEMS OCTOPUS EVOLUTION TISSUE STABILIZER; STABILIZER, HEART
Model Number TS2000
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received information that during use of an octopus tissue stabilizer, it was reported that the device broke when the surgeon was adjusting the angle of the suction cup in front of the tissue fixator.The device was used in the extracardiac coronary artery bypass surgery to fix the heart and facilitate the surgeon to perform the operation.In the off-pump coronary artery bypass surgery, the patient had a high surgical risk.If the metal of the suction cup broke, the heart could not be fixed, and coronary bleeding was easy to occur during the anastomosis, endangering the patient's life.The device was replaced urgently to complete the procedure and continued to free the coronary artery vessels to successfully complete the operation.There was no adverse patient effect associated with this event.
 
Additional Manufacturer Narrative
Medtronic received additional information that the broken piece did not fall into thepatient.There was no damage to the packaging (outer box, inner packaging or sterile barrier).Other devices in the same box/shipping container were not damaged.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
OCTOPUS EVOLUTION TISSUE STABILIZER
Common Device Name
STABILIZER, HEART
Manufacturer (Section D)
PERFUSION SYSTEMS
7611 northland dr
brooklyn park MN 55428
Manufacturer (Section G)
PERFUSION SYSTEMS
7611 northland dr
brooklyn park MN 55428
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key22607422
Report Number2184009-2025-00886
Device Sequence Number15979142
Product Code MWS
UDI-Device Identifier00643169668911
UDI-Public(01)00643169668911(17)270725(10)2024070906
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTS2000
Device Catalogue NumberTS2000
Device Lot Number2024070906
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/23/2025
Supplement Date Received by Manufacturer08/05/2025
Initial Report FDA Received Date07/25/2025
Supplement Report FDA Received Date08/29/2025
Date Device Manufactured07/25/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age69 YR
Patient SexMale